# SDR ASAA2022112440930

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 32,437 hours, 10,203 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Disconnected
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO SIDE WINDOW OVERHEAT ILLUMINATED AT CRUISE. RAN QRH, BUT UNABLE TO CORRECT THE WINDOW OVERHEAT. GROUNDED - YES. FOUND FO #2 WINDOW HEAT CORD DISCONNECTED. RECONNECTED WINDOW HEAT CORD IAW B737-900 AMM 56-12-11. PERFORMED WINDOW HEAT OPS CHECK IAW AMM 30-41-00 NO DEFECTS NOTED.
